MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX TOOL SHORT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX TOOL SHORT; DENTAL IMPLANT
Catalog Number HT2.3S
Medical Device Problem Codes Separation Failure (2547); Material Deformation (2976)
Health Effect - Clinical Codes Failure of Implant (1924); No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), during clinical procedure, it was observed that the component could not be separated.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Device received is different from that which was submitted on the initial 3500a report.Lot number and manufacture/expiration dates previously submitted do not apply.

Brand Name
HEX TOOL SHORT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key9121936
Report Number3001617766-2019-03983
Device Sequence Number2527910
Product Code NDP
UDI-Device Identifier10841307119708
UDI-Public10841307119708
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHT2.3S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2019
Initial Date Received by Manufacturer 08/28/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR